EconPapers    
Economics at your fingertips  
 

On the equivalence of Nash and evolutionary equilibrium in finite populations

Burkhard Hehenkamp (), Alex Possajennikov () and Tobias Guse

Journal of Economic Behavior & Organization, 2010, vol. 73, issue 2, 254-258

Abstract: This paper provides sufficient and partially necessary conditions for the equivalence of symmetric Nash and evolutionary equilibrium in symmetric games played by finite populations. The conditions are based on generalized constant-sum and "smallness" properties, the latter of which is known from models of perfect competition and large games. The conditions are illustrated on examples including oligopoly games.

Keywords: Nash; equilibrium; Evolutionary; stability; Finite; populations (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (23) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-2681(09)00215-7
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On the Equivalence of Nash and Evolutionary Equilibrium in Finite Populations (2009) Downloads
Working Paper: On the Equivalence of Nash and Evolutionary Equilibrium in Finite Populations (2008)
Working Paper: On the Equivalence of Nash and Evolutionary Equilibrium in Finite Populations (2008)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jeborg:v:73:y:2010:i:2:p:254-258

Access Statistics for this article

Journal of Economic Behavior & Organization is currently edited by Houser, D. and Puzzello, D.

More articles in Journal of Economic Behavior & Organization from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-08-08
Handle: RePEc:eee:jeborg:v:73:y:2010:i:2:p:254-258